# SDR CALA2014090801214

- Difficulty date: September 6, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 46,588 hours, 17,243 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132634
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LT & RT PWS & LT & RT RADAR FAILURE.  FOUND WRX RT FAULTY & WRX RT BLOWER ASSEMBLY INOPERATIVE.  R & R WRX RT IAW MM 34-43-41.  R & R WRX BLOWER ASSEMBLY IAW AMM 34-43-51.  OPERATIONS CHECKED NORMAL, OK TO CONTINUE.  ROTABLE PARTS CHANGE WAS INDICATED TT 1761398  SN OFF 01652 TRANSCEIVER, WX OFF 29-3443-9-0006 1652 ON 29-3443-9-0006 8864.
